# SDR QR9R20210917002

- Difficulty date: September 17, 2021
- Submitted: September 17, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723419714
- Aircraft time: 2,149 hours
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Gearbox
- Part number: B304M1008101
- Condition: Inoperative
- Location: Windshield Wiper
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, WINDSHIELD WIPER BECAME INOPERABLE. AIRCRAFT RESTRICTED FROM OPERATIONS IN RAIN.
